# SDR DALA2025061604538

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,279 hours, 30,876 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE SHEAR TIE LOCATED FR29 AND BTW STR43R TO STR42R IN FWD CARGO COMPARTMENT.   REPLACED SHEAR TIE AND FASTENERS LOCATED FR29 AND BTW STR43R TO STR42R IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-72-11.
